MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION AQUABEAM SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION AQUABEAM SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number 210101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Myocardial Infarction (1969)
Date of Event 10/28/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following an aquablation procedure, during clot evacuation and urolift clips removal, a patient had symptoms of bradycardia, and a st-segment depression myocardial infarction (a silent mi).The patient may also have had a brief run of ventricular tachycardia.A medical response team was called to treat the patient.The patient was given aspirin later in the post-anesthesia care unit (pacu), but the physician decided to stop aspirin due to the catheter turning red.The patient was admitted to a higher-level nursing unit in stable condition.The physician believed that this event was unrelated to the aquablation surgical procedure and the aquabeam system functioned as expected.There was no device malfunction reported.The patient was eventually discharged from the hospital and is currently doing well.
 
Additional Manufacturer Narrative
The aquabeam system's log file was reviewed, which confirmed no malfunctions related to the reported event.The review of the log file indicated that the system functioned as designed.A review of the device history record (dhr) for lot number 18c00487 was conducted, which confirmed that there were no nonconformances generated during the manufacturing process of this system.The review indicated that the system met all required specifications when released for distribution.A review for similar complaints was performed on the aquabeam system's , lot number 18c00487, which confirmed that there were no other similar events reported on this lot.The aquabeam system's instructions for use (ifu), ifu310301, rev.F, provides a list of potential perioperative risks of the aquablation procedure.The system was not returned for investigation of this complaint.Based on the review of the log file, dhr, and ifu, the event is considered not to be device related.Also, the information provided by the treating physician confirmed that the event was unrelated to the aquablation procedure.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
AQUABEAM SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
900 island drive
suite 101
redwood city CA 94065 1494
MDR Report Key9378295
Report Number3012977056-2019-00060
Device Sequence Number11277899
Product Code PZP
UDI-Device IdentifierB6142101011
UDI-PublicB6142101011
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number210101
Device Lot Number18C00487
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/28/2019
Supplement Date Received by Manufacturer12/12/2019
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date12/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;